# SDR CALA2013111392900

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4137T1001
- Part serial: 7
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD TE FLAP ALT DR MOTOR REPLACE IAW TASK CARD 813804030.  OTBD TE FLAP ALT DR MOTOR REPLACED IAW TASK CARD 813804030.
